# SDR DALA1107300175

- Difficulty date: December 21, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 566.48-571.52
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO-LOWER SILL STRUCTURE, INNER CHORD FAILSAFE STRAP AT NR3 ROLLOUT STOP MOUNT BOLT LOCATION CORRODED.  FWD CARGO DOOR LOWER SILL CORROSION ON LOWER SURFACE OF THE FAILSAFE STRAP LOCATED BETWN STA 566.48 - STA 571.52, CORROSION REMOVED IAW SRM 511002, FOUND EXCEEDED LIMIT IAW SRM 53-00-15.   REPAIR ACCOMPLISHED IAW PRI 487847-14 REV 0.
